Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Why am I getting severe nausea in early pregnancy even after taking medicines ?

i am 28 yrs old. i am pregnant now. i am having severe nausea . doctors prescribed me a medicine, but still i am having that nausea.could i need to change the doctor or medicine
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Nausea and vomiting during early pregnancy is common symptom which is more prominent in ladies who are pregnant for the first time. Consult your doctor again and explain her severity of your symptom. She may adjust the dose of medicine or change it. take care.
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor